# SDR REXA2012121201767

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 19,355 hours, 16,959 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED STRAP MISSING ON LEFT PANEL AT EMERGENCY ROW.  RED STRAP NOT MISSING, FOUND RED STRAP FOR EMERGENCY PANEL NEEDED VELCRO.  APPLIED NEW VELCRO IAW CRJ 200 SRM 51-22-76.
